# SDR SWAA2019081335781

- Difficulty date: July 5, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 69,256 hours, 40,475 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A53423
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT  CARGO BAY FLOOR PANEL SUPPORT SPLICE CORRODED AT BS. 887, BETWEEN RBL 20 TO LBL 7. / R&R SPLICE IAW SRM.
